skip to content
The free closure algebra on finitely many generators
ClosePreview this item

The free closure algebra on finitely many generators

Author: W J Blok
Edition/Format: Article Article : English
Publication:Indagationes Mathematicae (Proceedings) v80 n5 (1977): 362-379

(not yet rated) 0 with reviews - Be the first.


Find a copy online

Links to this journal/publication

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Document Type: Article
All Authors / Contributors: W J Blok
Language Note: English
Unique Identifier: 4642757824


User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data

Primary Entity

<> # The free closure algebra on finitely many generators
    a schema:Article, schema:CreativeWork ;
    library:oclcnum "4642757824" ;
    schema:creator <> ; # W.J Blok
    schema:datePublished "1977" ;
    schema:exampleOfWork <> ;
    schema:isPartOf <> ;
    schema:name "The free closure algebra on finitely many generators" ;
    schema:pageStart "362" ;
    schema:productID "4642757824" ;
    schema:sameAs <> ;
    schema:url <> ;
    wdrs:describedby <> ;

Related Entities

    a schema:Periodical ;
    rdfs:label "Indagationes Mathematicae (Proceedings)" ;
    schema:issn "1385-7258" ;

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.